# SDR FDEA201608283056

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654N0244620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFTER REMOVAL OF APU INLET DOOR FOUND STRAP BETWEEN STA 1787 - 1825 AT S3R WITH CORROSION.  STRAP ANGLE R & R WITH NEW ANGLE, PN: 654N0244-620 IAW DWG NR 148N3105, SHT 1, REV C.  REPAIR CLASSIFIED AS MAJOR.
